MODAFEN Grip x 12 tablets

Zentiva


£12.99 £20.00




  • MODAFEN Grip is a drug of complex composition. Ibuprofen is responsible for reducing pain and decreasing body temperature. Phenylephrine hydrochloride effectively clears nasal congestion.

Composition:
1 tablet. It contains 200 mg of ibuprofen and 5 mg of phenylephrine hydrochloride. Other ingredients include: corn starch, pregelatinised maize starch, sodium starch glycolate (type A), talc, povidone 30, colloidal silica, acid stearynowy50, hypromellose 2910/5 macrogol 6000, titanium dioxide (E171)

Action:
Modafen Grip is a drug characterized by a complex composition. It contains ibuprofen belongs to the category of NSAIDs (non-steroidal anti-inflammatory drugs). Exhibits analgesic and antipyretic properties. Effectively reduces inflammation and swelling. Phenylephrine hydrochloride is a drug substance which is responsible for reduction of nasal congestion. As a result, it reduces swelling of the nasal passages and reduces pressure that can cause headaches. Modafen grip is in the form of tablets intended for oral administration.

Contraindications:
- hypersensitivity to active components of the formulation or other NSAIDs
- stomach or duodenal ulcers
- pregnancy and lactation
- hypertension
- ischemic heart disease
- abnormal heart function
- tachycardia
- hyperthyroidism
- haemorrhagic diathesis
- glaucoma narrow-angle glaucoma
- urinary retention . 

Indications:
Use in adults and adolescents over 12 years of age in case of cold or flu - infection accompanied by nasal congestion.

Dosage:
For oral use. In adults and adolescents over 12 years of age are used MODAFEN Table 2. at 8h. Do not take more than 6 tabl./24h.


Share this Product